# SDR CALA2021032200363

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 60,166 hours, 20,451 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: False Activation
- Location: Wing To Body
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING-BODY OVERHEAT LIGHT LIGHT ON RIGHT SIDE REF FIM 26-18-00-810-810, OVERHEAT UNIT M237 SHOWS FAULT CODE 64. REMOVED AND REPLACED OVERHEAT DETECTOR M269 PER AMM 26-18-02-400-801 FAULT CLEARED. RAN RIGHT PACK ON HIGH FOR 30 MINUTES AND DRY MOTORED #2 ENG FOR 2 MINUTES NO DEFECTS OR OVERHEAT LIGHT NOTED. ADD EMP:308792
